Ukrainian Mathematical Journal

, Volume 23, Issue 6, pp 613–621 | Cite as

The structure of the principal ideals of a ring of analytic functions

  • N. M. Osabchii


Analytic Function Principal Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    W. R. Rudin, “The closed ideals in the algebra of continuous functions,” Can. J. Math.,9, No. 13, 426–434 (1957).Google Scholar
  2. 2.
    K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall (1962).Google Scholar
  3. 3.
    B. I. Korenblyum and V. S. Korolevich, “Analytic functions which are regular in the disk and smooth on its boundary,” Matem. Zametki Akad. Nauk SSSR,7, No. 2 (1970).Google Scholar
  4. 4.
    V. S. Korolevich, “Some Banach algebras of analytic functions,” Izv. Akad. Nauk ArmSSR, Ser. Matem., No. 4 (1970).Google Scholar
  5. 5.
    A. Beurling, “Ensembles exceptionnels,” Acta Math.,72 (1940).Google Scholar
  6. 6.
    L. Carleson, “Sets of uniqueness for functions regular in the unit circle,” Acta Math.,87, Nos. 3–4, 325–345 (1952).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • N. M. Osabchii
    • 1
  1. 1.Kiev Civil Engineering InstituteUSSR

Personalised recommendations